I have COPD and my breathing kept getting worse. I was prescribed methylprednisolone 4mg and when I first got up in AM, I took two like prescribed and felt it wasn't good but thought it was because my breathing wasn't good duing the night time,. so after lunch t I took one and within seconds my breathing became worse and I started shaking. WHY?
No responses have yet been posted. Add your response to this question.
- Methylprednisolone Information for Consumers
- Methylprednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methylprednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2009 • 1 answer
Chronic Obstructive Pulmonary Disease -- Acute - My husband uses albutrol nebulizer . The mist comes
Posted 1 Oct 2009 • 1 answer
Posted 9 May 2014 • 3 answers
Posted 21 Nov 2015 • 1 answer
Chronic Obstructive Pulmonary Disease - Hi. Well my name is Justin and I'm 24 years old.. I was just
Posted 16 Apr 2016 • 2 answers